Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 18, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 4, 2009, 2:57 PM MST for 4 counties in Arizona. It took effect at Jun 5, 2009, 9:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2009, 2:57 PM MST (21:57 UTC)
- In effect from
- Jun 5, 2009, 9:00 AM MST
- Expired
- Jun 5, 2009, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4628 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 042157 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 257 PM MST THU JUN 4 2009 AZZ004-006-007-009>017-038>040-051045- /O.NEW.KFGZ.WI.Y.0018.090605T1600Z-090606T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...KEAMS CANYON... KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON...KYKOTSMOVI 257 PM MST THU JUN 4 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A STORM SYSTEM WILL APPROACH THE NORTHERN ARIZONA FROM THE WEST ON FRIDAY. AHEAD OF THIS STORM...STRONG SOUTHWEST WINDS WILL DEVELOP FROM FRIDAY MORNING AND CONTINUE INTO THE EARLY EVENING. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
000 WWUS75 KFGZ 050932 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 232 AM MST FRI JUN 5 2009 AZZ005-008-051900- /O.EXA.KFGZ.WI.Y.0018.090605T1600Z-090606T0200Z/ MARBLE AND GLEN CANYONS-YAVAPAI COUNTY MOUNTAINS- INCLUDING THE CITIES OF...PAGE...LEES FERRY...PRESCOTT... SELIGMAN...ASH FORK 232 AM MST FRI JUN 5 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH THE NORTHERN ARIZONA FROM THE WEST TODAY. AHEAD OF THIS STORM...STRONG SOUTHWEST WINDS WILL DEVELOP ACROSS MUCH OF NORTHERN ARIZONA. EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS RANGING FROM 35 TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-006-007-009>017-038>040-051900- /O.CON.KFGZ.WI.Y.0018.090605T1600Z-090606T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...KEAMS CANYON... KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON...KYKOTSMOVI 232 AM MST FRI JUN 5 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH THE NORTHERN ARIZONA FROM THE WEST TODAY. AHEAD OF THIS STORM...STRONG SOUTHWEST WINDS WILL DEVELOP ACROSS MUCH OF NORTHERN ARIZONA. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 051704 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1004 AM MST FRI JUN 5 2009 AZZ004>017-038>040-060200- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-090606T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... SEDONA...NAVAJO N.M....DILKON...KYKOTSMOVI 1004 AM MST FRI JUN 5 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH NORTHERN ARIZONA FROM THE WEST TODAY. AHEAD OF THIS STORM...STRONG SOUTHWEST WINDS WILL DEVELOP AND CONTINUE INTO THE EARLY EVENING. EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 55 MPH. THE STRONGEST WINDS WILL BE LOCATED ACROSS PORTIONS OF THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. AS OF 10 AM...SOME PEAK GUSTS RECORDED INCLUDE: FLAGSTAFF ........... 51 MPH. TWO GUNS ............ 51 MPH. SHOW LOW ............ 41 MPH. GRAND CANYON ........ 36 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 052113 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 213 PM MST FRI JUN 5 2009 AZZ008-038-052215- /O.CAN.KFGZ.WI.Y.0018.000000T0000Z-090606T0200Z/ YAVAPAI COUNTY MOUNTAINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK...SEDONA 213 PM MST FRI JUN 5 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. AT 2 PM...WINDS ACROSS YAVAPAI COUNTY WERE GENERALLY BETWEEN 15 AND 20 MPH WITH GUSTS NEAR 30 MPH. THESE WINDS ARE BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ AZZ004>007-009>017-039-040-060200- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-090606T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 213 PM MST FRI JUN 5 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STORM SYSTEM APPROACHING NORTHERN ARIZONA FROM THE WEST TODAY IS BRINGING STRONG WINDS TO MUCH OF THE REGION. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 55 MPH WILL CONTINUE INTO THE EARLY EVENING. THE STRONGEST WINDS WILL BE LOCATED ACROSS PORTIONS OF THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. AS OF 2 PM...SOME PEAK GUSTS RECORDED INCLUDE: WINSOW .............. 53 MPH. FLAGSTAFF ........... 51 MPH. TWO GUNS ............ 51 MPH. SHOW LOW ............ 51 MPH. GRAND CANYON ........ 45 MPH. WINDOW ROCK ......... 38 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 060201 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 701 PM MST FRI JUN 5 2009 AZZ004>007-009>017-039-040-060315- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-090606T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 701 PM MST FRI JUN 5 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. AT 700 PM MST...SURFACE WEATHER OBSERVATIONS INDICATED WIND SPEEDS HAD DECREASED BELOW WIND ADVISORY CRITERIA ACROSS NORTHERN ARIZONA. THUS TODAYS WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM MST. $$ 41
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 4, 2:55 PM MST, 2 minutes earlier.
Area forecast discussion, Jun 4, 2:55 PM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 255 PM MST THU JUN 4 2009 .SYNOPSIS...A PACIFIC MOISTURE PLUME WILL MOVE INTO WESTERN ARIZONA LATE THIS AFTERNOON...PRODUCING A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WEST OF FLAGSTAFF. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL SPREAD EASTWARD TONIGHT AND FRIDAY AS THE MOISTURE PLUME MOVES OVER THE STATE. LOOK FOR BREEZY SOUTHWEST WINDS THIS EVENING...WITH EVEN WINDIER CONDITIONS FRIDAY AND SATURDAY... WHEN WIND GUSTS COULD REACH NEAR 50 MPH. && .DISCUSSION...AT 230 PM...AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WAS LOCATED OFF THE COAST OF CENTRAL AND SOUTHERN CALIFORNIA. AHEAD OF THIS LOW...A WARM AND MAINLY DRY AIR MASS WAS MOVING ACROSS ARIZONA...WITH EXTENSIVE MID AND HIGH LEVEL CLOUDINESS. IT IS DRY IN THE LOWER LEVELS HOWEVER...AND SFC DEWPOINTS WERE MAINLY IN THE TEENS. A SLIGHT INCREASE IN BOUNDARY LAYER MOISTURE IS FORECAST FOR LATE THIS AFTERNOON MAINLY WEST OF A PRESCOTT TO GRAND CANYON LINE...WHICH MAY BE ENOUGH FOR A FEW HIGH-BASED SHOWERS OR THUNDERSTORMS. BREEZY SOUTHWEST WINDS WILL ALSO CONTINUE THIS EVENING...GUSTING UP TO 30 MPH FOR MOST AREAS. THE LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL SLOWLY OPEN UP AND SLIDE EASTWARD TOWARD THE STATE TONIGHT. A NARROW PLUME OF MOISTURE WILL MOVE INTO NORTHERN ARIZONA LATE THIS EVENING...THEN INTO EASTERN ARIZONA BY FRIDAY AFTERNOON...WITH A CHANCE FOR SHOWERS OR THUNDERSTORMS ALONG THE PLUME. POPS WERE INCREASED INTO THE 20-30 PCT RANGE TONIGHT FOR THE WESTERN PORTIONS OF THE FORECAST AREA. IN ADDITION...STRONG WINDS ALOFT WILL MIX TO THE SURFACE FRIDAY AS THE LOW APPROACHES. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH...POSSIBLY HIGHER OVER THE LITTLE COLORADO RIVER VALLEY. A WIND ADVISORY WILL BE ISSUED WITH THE AFTERNOON FORECAST PACKAGE. GUSTY WINDS ARE POSSIBLE AGAIN SATURDAY AS THE SYSTEM PULLS OFF TO THE NORTHEAST. SUNDAY THROUGH WEDNESDAY...ON SUNDAY AS THE MAIN LOW PRESSURE SYSTEM MOVES NORTHEASTWARD AWAY FROM ARIZONA...ANOTHER CUT OFF LOW FORMS IN THE EASTERN PACIFIC ALONG THE SOUTHERN CALIFORNIA COAST. THE LOW SHOULD REMAIN IN PLACE THROUGH WEDNESDAY PRODUCING A DRIER PATTERN OVER THE NORTHLAND WITH BREEZY SOUTHWESTERLY WINDS AND TEMPERATURES RETURNING TO NEAR NORMAL. && .AVIATION...FOR THE 00Z PACKAGE...BREEZY SOUTH WINDS OF 10-20 KTS WITH GUSTS UP TO 30 KTS WILL CONTINUE UNTIL AROUND 02Z...THEN DECREASE TO AROUND 5-15 KTS OVERNIGHT. WINDS WILL INCREASE TO SW15-25 KTS GUSTING TO AROUND 35 KTS BY 18Z FRIDAY. BKN HIGH CLOUD COVER WILL BE PREVALENT FOR THE NEXT 24 HOURS...AND A PLUME OF LOWER LEVEL MOISTURE WILL MOVE ACROSS THE STATE OVERNIGHT AND INTO FRIDAY...BRINGING SCT-BKN CLOUD COVER AT 12-14 KFT MSL ALONG WITH A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY FROM THE MOGOLLON RIM NORTHWARD. EXPECT ISOLD MVFR CEILINGS AND VISIBILITIES WITH THUNDERSTORMS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A PACIFIC TROUGH MOVING INTO THE SOUTHWEST WILL BRING INCREASINGLY STRONG SOUTHWEST WINDS TO NORTHERN ARIZONA TODAY AND FRIDAY. DRY AIR AT LOW LEVELS WILL REMAIN TODAY...CAUSING NEAR CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF NORTHERN ARIZONA. A RED FLAG WARNING IS IN EFFECT FOR THE LITTLE COLORADO RIVER VALLEY TODAY FOR DRY AND WINDY CONDITIONS. ON FRIDAY...DESPITE STRONGER WINDS...MOISTURE WILL INCREASE...WITH RELATIVE HUMIDITY EXPECTED TO EXCEED 15 PERCENT EXCEPT POSSIBLY IN LOWER VALLEY LOCATIONS. ISOLATED TO SCATTERED HIGH BASED THUNDERSTORMS CAN BE EXPECTED TODAY IN NORTHWESTERN AZ...AND FRIDAY OVER MOST OF NORTHERN AZ. HIGH HAINES INDICES ARE EXPECTED TODAY MAINLY EAST OF FLAGSTAFF. SUNDAY THROUGH TUESDAY...PERIODS OF BREEZY SOUTHWEST WINDS WILL CONTINUE TO AFFECT NORTHERN ARIZONA. DRIER CONDITIONS ARE EXPECTED WITH THE CHANCE FOR THUNDERSTORMS BECOMING VERY SLIGHT...AND AFTERNOON MINIMUM RELATIVE OF 15 TO 20 PERCENT EXPECTED. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 7 PM MST FOR THE LITTLE COLORADO RIVER VALLEY...AZ FIRE WEATHER ZONES 112>114-140. WIND ADVISORY FRIDAY FROM 9 AM MST UNTIL 7 PM MST FOR ARIZONA ZONES AZZ004-006-007-009>017-038>040- PUBLIC.....................JJ AVIATION/FIRE WEATHER......DJO VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Jun 4, 5:48 AM MST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 548 AM MST THU JUN 4 2009 AZZ012>014-040-050700- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 548 AM MST THU JUN 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR THE LITTLE COLORADO RIVER VALLEY THIS AFTERNOON BETWEEN NOON AND 7 PM MST DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS. PLEASE SEE PRODUCT RFWFGZ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN OVER THE NEXT FEW DAYS PRODUCING WINDY CONDITIONS ACROSS THE NORTHLAND ON FRIDAY AND SATURDAY. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS RANGING FROM 35 TO NEAR 50 MPH ARE FORECAST EACH AFTERNOON. WIND ADVISORIES MAY BE REQUIRED FOR MOUNTAIN AREAS AND THE LITTLE COLORADO RIVER VALLEY.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:38 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.